Lumped Mass Finite Element Method for Parabolic and Eigenvalue Problems
Mathematica balkanica, Tome 2 (1988) no. 1, p. 85
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_1_a9,
author = {A. B. Andreev and R. D. Lazarov},
title = {Lumped {Mass} {Finite} {Element} {Method} for {Parabolic} and {Eigenvalue} {Problems}},
journal = {Mathematica balkanica},
pages = {85},
year = {1988},
volume = {2},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_1_a9/}
}
A. B. Andreev; R. D. Lazarov. Lumped Mass Finite Element Method for Parabolic and Eigenvalue Problems. Mathematica balkanica, Tome 2 (1988) no. 1, p. 85. http://geodesic.mathdoc.fr/item/MABA_1988_2_1_a9/